Asymptotic estimates of the solutions of a certain class of second order nonlinear integro-differential equations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1969), pp. 3-13
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_5_a0,
author = {Yu. A. Ved' and G. Razhapov},
title = {Asymptotic estimates of the solutions of a~certain class of second order nonlinear integro-differential equations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--13},
year = {1969},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_5_a0/}
}
TY - JOUR AU - Yu. A. Ved' AU - G. Razhapov TI - Asymptotic estimates of the solutions of a certain class of second order nonlinear integro-differential equations JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1969 SP - 3 EP - 13 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1969_5_a0/ LA - ru ID - IVM_1969_5_a0 ER -
%0 Journal Article %A Yu. A. Ved' %A G. Razhapov %T Asymptotic estimates of the solutions of a certain class of second order nonlinear integro-differential equations %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1969 %P 3-13 %N 5 %U http://geodesic.mathdoc.fr/item/IVM_1969_5_a0/ %G ru %F IVM_1969_5_a0
Yu. A. Ved'; G. Razhapov. Asymptotic estimates of the solutions of a certain class of second order nonlinear integro-differential equations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1969), pp. 3-13. http://geodesic.mathdoc.fr/item/IVM_1969_5_a0/